# SDR SWAA2024011631243

- Difficulty date: December 12, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 58,382 hours, 35,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LIGHT LENS LAVATORY B AT AFT GALLEY AREA (1 EA) 2023-756749<[01] REPLACED EMERGENCY EXIT LIGHT LENS LAVATORY B AT AFT GALLEY AREA I.A.W B737 AMM 33-51-01-960-801 STEP 2.C ITEM (1)(C)(4);[02] REPLACED EMERGENCY EXIT LIGHT LENS LAVATORY B AT AFT GALLEY AREA I.A.W B737 AMM 33-51-01-960-801 STEP 2.C ITEM (1)(C)(4) COMPLETED
